Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 105, Number 4

All articles in this issue are freely accessible.

The variety of pairs of matrices with rank$(AB-BA)≤1$
Michael G. Neubauer.
Proc. Amer. Math. Soc. 105 (1989), 787-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931743
On induced projective indecomposable modules
Peter Sin and Wolfgang Willems.
Proc. Amer. Math. Soc. 105 (1989), 793-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938914
Multiplicative subgroups of index three in a field
David B. Leep and Daniel B. Shapiro.
Proc. Amer. Math. Soc. 105 (1989), 802-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 963572
Algebras of operators isomorphic to the circulant algebra
Alan C. Wilde.
Proc. Amer. Math. Soc. 105 (1989), 808-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937854
A dual to Baer’s lemma
Ulrich Albrecht and H. Pat Goeters.
Proc. Amer. Math. Soc. 105 (1989), 817-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 963569
On the relationship between AP, RS and CEP
Keith A. Kearnes.
Proc. Amer. Math. Soc. 105 (1989), 827-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952317
Automorphism groups emitting local endomorphism near-rings
Gary L. Peterson.
Proc. Amer. Math. Soc. 105 (1989), 840-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952320
A sharp bound for solutions of linear Diophantine equations
I. Borosh, M. Flahive, D. Rubin and B. Treybig.
Proc. Amer. Math. Soc. 105 (1989), 844-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955458
The representation of a pair of integers by a pair of positive-definite binary quadratic forms
Kenneth Hardy, Pierre Kaplan and Kenneth S. Williams.
Proc. Amer. Math. Soc. 105 (1989), 847-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960644
Fixed points of automorphisms of compact Riemann surfaces and higher-order Weierstrass points
Ryutaro Horiuchi and Tomihiko Tanimoto.
Proc. Amer. Math. Soc. 105 (1989), 856-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957265
Characterizing when $R[X]$ is integrally closed
Thomas G. Lucas.
Proc. Amer. Math. Soc. 105 (1989), 861-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942636
Stable rank of some crossed product $C^{*}$-algebras
Yiu Tung Poon.
Proc. Amer. Math. Soc. 105 (1989), 868-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989097
The Behnke-Stein theorem for open Riemann surfaces
R. R. Simha.
Proc. Amer. Math. Soc. 105 (1989), 876-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953748
The density of alternation points in rational approximation
P. B. Borwein, A. Kroó, R. Grothmann and E. B. Saff.
Proc. Amer. Math. Soc. 105 (1989), 881-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948147
Generalization of a result of Borwein and Ditor
Harry I. Miller.
Proc. Amer. Math. Soc. 105 (1989), 889-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989098
Hausdorff measures and sets of uniqueness for trigonometric series
R. Dougherty and A. S. Kechris.
Proc. Amer. Math. Soc. 105 (1989), 894-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946633
Algebras of holomorphic functions between $H^{p}$ and $N_{*}$
Nozomu Mochizuki.
Proc. Amer. Math. Soc. 105 (1989), 898-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953744
Sliding hump technique and spaces with the Wilansky property
Dominikus Noll and Wolfgang Stadler.
Proc. Amer. Math. Soc. 105 (1989), 903-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989099
On Kodaira vanishing for singular varieties
Donu Arapura and David B. Jaffe.
Proc. Amer. Math. Soc. 105 (1989), 911-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952313
Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point
Ian Graham.
Proc. Amer. Math. Soc. 105 (1989), 917-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961406
Approximating the invariant densities of transformations with infinitely many pieces on the interval
P. Góra and A. Boyarsky.
Proc. Amer. Math. Soc. 105 (1989), 922-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953006
Ultraproducts, $𝜀$-multipliers, and isomorphisms
Michael Cambern and Krzysztof Jarosz.
Proc. Amer. Math. Soc. 105 (1989), 929-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965240
A remark on Radon-Nikodým properties of ordered Hilbert spaces
Lothar M. Schmitt.
Proc. Amer. Math. Soc. 105 (1989), 938-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957266
The spectral and Fredholm theory of extensions of bounded linear operators
Bruce A. Barnes.
Proc. Amer. Math. Soc. 105 (1989), 941-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955454
Pointwise multipliers of weighted BMO spaces
Steven Bloom.
Proc. Amer. Math. Soc. 105 (1989), 950-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960640
A note on the differential equations of Gleick-Lorenz
Morris W. Hirsch.
Proc. Amer. Math. Soc. 105 (1989), 961-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955996
Existence of nonnegative solutions of a semilinear equation at resonance with linear growth
Jairo Santanilla.
Proc. Amer. Math. Soc. 105 (1989), 963-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964462
The rank in homogeneous spaces of nonpositive curvature
María J. Druetta.
Proc. Amer. Math. Soc. 105 (1989), 972-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946634
A splitting theorem for complete manifolds with nonnegative curvature operator
Maria Helena Noronha.
Proc. Amer. Math. Soc. 105 (1989), 979-985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933519
The rational homology of toric varieties is not a combinatorial invariant
Mark McConnell.
Proc. Amer. Math. Soc. 105 (1989), 986-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954374
Stability of surfaces with constant mean curvature
Hai Zhong Li.
Proc. Amer. Math. Soc. 105 (1989), 992-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960643
There’s no forcing a least upper bound
Robert S. Lubarsky.
Proc. Amer. Math. Soc. 105 (1989), 998-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943796
An invariant of dichromatic links
Jim Hoste and Józef H. Przytycki.
Proc. Amer. Math. Soc. 105 (1989), 1003-1007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989100
A combinatorial characterization of $S^{3}×S^{1}$ among closed $4$-manifolds
Alberto Cavicchioli.
Proc. Amer. Math. Soc. 105 (1989), 1008-1014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931726
Splitting of geodesics in homology classes
Steven Zelditch.
Proc. Amer. Math. Soc. 105 (1989), 1015-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946640
A theorem on function spaces
Jan Baars, Joost de Groot and Jan van Mill.
Proc. Amer. Math. Soc. 105 (1989), 1020-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943792
A simple proof of the uniqueness of periodic orbits in the $1:3$ resonance problem
Shui-Nee Chow, Cheng Zhi Li and Duo Wang.
Proc. Amer. Math. Soc. 105 (1989), 1025-1032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938908
On hearing the shape of a triangle
Pei-Kun Chang and Dennis DeTurck.
Proc. Amer. Math. Soc. 105 (1989), 1033-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953738